# SDR SIMA20170404003

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 30,245 hours, 25,653 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR DURING FLIGHT THRU TURBULENCE.  DISSIPATED AFTER APPROXIMATELY 1 MINUTE.  COMPLETED ALL ITEM IAW ETN-EM-72-034.   NO DISCREPANCY NOTED
